# SDR AALA201702109001

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 39,195 hours, 28,650 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING FAULT, EMERGENCY WAS DECLARED AND RETURNED TO DEPARTURE.  AIRCRAFT GROUNDED.  FOUND EVIDENCE OF WATER ON NOSE WHEEL ELECTRICAL CONNECTOR CLEANED AND DRIED ELECTRIC CONNECTOR OF THE NOSE WHELL STEERING FOUND NO EVIDENCE OF CORROSION .
